# SDR HEEA080426

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,102 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 23007981
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH PICKUP SENSOR IS INTERMITTENTLY INOPERATIVE. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
